Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 110, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 4:49 AM CDT for 4 counties in Texas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2013, 4:49 AM CDT (09:49 UTC)
- Expired
- May 10, 2013, 5:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 102 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:15 AM CDT | HAIL 1.75 | 12 W Kerr Wildlife Mgmt, TX | GOLFBALL HAIL NEAR GARVENS STORE |
| May 10, 5:35 AM CDT | HAIL 0.25 | 11 Ene Rocksprings, TX | COCORAHS REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1373 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 2244 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
854
WUUS54 KEWX 100949
SVREWX
TXC019-137-265-385-101030-
/O.NEW.KEWX.SV.W.0110.130510T0949Z-130510T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BANDERA COUNTY...
EAST CENTRAL EDWARDS COUNTY...
WEST CENTRAL KERR COUNTY...
NORTHERN REAL COUNTY...
* UNTIL 530 AM CDT.
* AT 445 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 32 MILES WEST OF
KERR WILDLIFE MANAGEMENT AREA...OR 13 MILES NORTHEAST OF
ROCKSPRINGS...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3013 9940 2982 9949 2994 9990 3006 10012
3024 10006
TIME...MOT...LOC 0949Z 287DEG 39KT 3012 9999
$$1 follow-up statement
221
WWUS54 KEWX 101002
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 AM CDT FRI MAY 10 2013
TXC019-137-265-385-101030-
/O.CON.KEWX.SV.W.0110.000000T0000Z-130510T1030Z/
EDWARDS TX-KERR TX-REAL TX-BANDERA TX-
502 AM CDT FRI MAY 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN BANDERA...NORTHEASTERN REAL...WEST CENTRAL KERR AND
NORTHEASTERN EDWARDS COUNTIES...
AT 459 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST
OF PRADE RANCH...OR 21 MILES EAST OF ROCKSPRINGS...MOVING EAST AT 45
MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE KERR WILDLIFE MANAGEMENT
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3006 10001 3023 9999 3013 9940 2982 9949
2994 9990
TIME...MOT...LOC 1002Z 287DEG 39KT 3008 9983
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:45 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 10, 3:45 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 345 AM CDT FRI MAY 10 2013 .SHORT TERM (TODAY THROUGH SATURDAY)... BRIEF LULL IN CONVECTION EARLY THIS MORNING ACROSS S CENTRAL TX. HOWEVER REMNANT OUTFLOW BOUNDARIES FROM LAST NIGHTS STORMS/AN APPROACHING COLD FRONT...S-SELY 25-35 KNOT LOW LEVEL INFLOW...AS WELL AS UPPER AIR DISTURBANCES WILL CONTINUE STRONG CHANCES FOR ORGANIZED CONVECTION THROUGHOUT THE DAY. ALREADY STRONG NEW CONVECTION SKIRTING THE FAR NWRN CWA IN VICINITY OF AN OLD OUTFLOW BOUNDARY. EXPECTED THE CONVECTION TO SINK/DEVELOP SOUTHWARD INTO THE CWA DURING THE DAY WITH THE COLD FRONT. THERE WILL BE A CONTINUED THREAT OF SEVERE STORMS AS AIRMASS REMAINS MODERATELY UNSTABLE WITH MAIN THREAT BEING LARGE HAIL. SCATTERED POST FRONTAL SHOWERS/ STORMS TONIGHT INTO SATURDAY WITH THE HIGHEST POPS ACROSS THE SRN CWA...AS MORE STABLE AIR FILTERS INTO THE NRN CWA. SLIGHTLY COOLER TONIGHT AND SATURDAY BEHIND THE FRONT AS WINDS SHIFT TO NELY. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... DECREASING RAIN CHANCES SATURDAY NIGHT INTO SUNDAY AS THE UPPER LOW TO THE WEST SINKS SOUTHWARD AND THE DISTURBANCES PASS FURTHER SOUTH ACROSS DEEP SOUTH TEXAS...ALTHOUGH THE RIO GRANDE PLAINS COULD STILL SEE ISOLATED STORMS DEVELOP OVER THE MEXICAN MOUNTAINS AND CROSS THE RIO GRANDE BEFORE DISSIPATING. RAINS CHANCES INCREASE AGAIN BY MONDAY NIGHT INTO TUESDAY AS THE UPPER LOW OVER MEXICO BEGINS TO LIFT NEWD ACROSS SOUTH TEXAS...TAPERING OFF FROM THE WEST WEDNESDAY-WEDNESDAY NIGHT AS A RIDGE BUILDS IN FROM THE WEST BEHIND THE EJECTING LOW/TROF. NO POPS AND WARMER TEMPERATURES THURSDAY- FRIDAY OF NEXT WEEK AS UPPER RIDGE KEEPS SOUTH TEXAS UNDER GENERAL SUBSIDENCE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 61 80 58 83 / 60 30 20 10 - AUSTIN BERGSTROM INTL AIRPORT 81 60 79 55 82 / 60 30 20 10 - NEW BRAUNFELS MUNI AIRPORT 83 62 80 57 83 / 60 30 30 10 10 BURNET MUNI AIRPORT 79 59 79 55 81 / 60 30 20 10 - DEL RIO INTL AIRPORT 91 67 82 64 85 / 30 50 40 20 20 GEORGETOWN MUNI AIRPORT 79 60 79 55 81 / 60 30 20 - - HONDO MUNI AIRPORT 85 64 79 59 83 / 50 40 30 10 10 SAN MARCOS MUNI AIRPORT 82 61 79 57 81 / 60 30 20 10 - LA GRANGE - FAYETTE REGIONAL 83 65 80 61 83 / 50 30 30 10 10 SAN ANTONIO INTL AIRPORT 82 63 79 59 82 / 60 40 30 10 10 STINSON MUNI AIRPORT 83 64 81 61 82 / 60 40 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...01
Hazardous weather outlook, May 10, 4:33 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 433 AM CDT FRI MAY 10 2013 TXZ171>173-183>194-202>209-217>225-228-110945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 433 AM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN SCATTERED TO NUMEROUS STRONG THUNDERSTORMS ACROSS THE REGION TODAY INTO THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH THE PRIMARY THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 10, 12:31 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1231 AM CDT FRI MAY 10 2013
TXZ193-194-209-223-225-100615-
BASTROP-FAYETTE-GONZALES-LAVACA-LEE-
1231 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BASTROP...SOUTHEASTERN
LEE...NORTHERN LAVACA...NORTHEASTERN GONZALES AND FAYETTE COUNTIES
UNTIL 115 AM CDT...
AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DIME BOX TO 6 MILES
NORTHEAST OF GONZALES...AND MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FLATONIA...
MOULTON...
LA GRANGE...
SCHULENBURG...
MULDOON...
ROUND TOP...
FAYETTEVILLE...
WARDA...
DILWORTH...
FLOY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2964 9686 2949 9671 2949 9748 3039 9679
3033 9674 3031 9664 3029 9664 3023 9673
3019 9673 3016 9678 3015 9672 3017 9668
3015 9664 2995 9657
TIME...MOT...LOC 0530Z 270DEG 43KT 3032 9674 2957 9732Local storm report, May 10, 12:40 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 12 SW KERRVILLE 29.92N 99.28W
05/09/2013 E0.75 INCH KERR TX BROADCAST MEDIA
HAIL COVERED HWY 16 TWELVE MILES SOUTHWEST OF
KERRVILLE. LARGEST HAIL WAS PENNY SIZE.
&&
EVENT NUMBER EWX1300393
BFSpecial weather statement, May 10, 1:16 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT FRI MAY 10 2013
TXZ209-225-100645-
FAYETTE-LAVACA-
116 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAVACA AND EASTERN
FAYETTE COUNTIES UNTIL 145 AM CDT...
AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND TOP TO 6 MILES
SOUTHWEST OF LA GRANGE TO 7 MILES EAST OF MOULTON...AND MOVING EAST
AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SCHULENBURG...
FAYETTEVILLE...
MORAVIA...
SWISS ALP...
HIGH HILL...
AMMANNSVILLE...
HACKBERRY...
MULLINS PRAIRIE...
DUBINA...
HOLMAN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2964 9686 2959 9683 2959 9680 2957 9679
2948 9712 2983 9700 3011 9663 2997 9657
2995 9657
TIME...MOT...LOC 0616Z 252DEG 23KT 3008 9661 2986 9690
2959 9699Special weather statement, May 10, 3:52 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT FRI MAY 10 2013
TXZ183-100915-
VAL VERDE-
352 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 415 AM
CDT...
AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JUNO...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN VAL VERDE COUNTY.
LAT...LON 3026 10071 2999 10072 3000 10094 3005 10111
3023 10112
TIME...MOT...LOC 0852Z 269DEG 32KT 3014 10100Special weather statement, May 10, 4:23 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 AM CDT FRI MAY 10 2013 TXZ183-184-101015- EDWARDS-VAL VERDE- 423 AM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS COUNTIES UNTIL 515 AM CDT... AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF FLOUR MILLS...OR 10 MILES NORTH OF LOMA ALTA...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLOUR MILLS... VINEGARONE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3010 10038 2982 10042 2999 10090 3017 10087 TIME...MOT...LOC 0923Z 280DEG 27KT 3006 10078
Special weather statement, May 10, 4:24 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI MAY 10 2013
TXZ184-185-101015-
EDWARDS-REAL-
424 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND NORTHERN
EDWARDS COUNTIES UNTIL 515 AM CDT...
AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF ROCKSPRINGS...MOVING EAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROCKSPRINGS...
DEVILS SINKHOLE STATE NATURAL AREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3024 9993 2995 9996 3001 10027 3010 10047
3027 10044
TIME...MOT...LOC 0924Z 280DEG 27KT 3017 10034The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Special Weather Statement | EWX | Dimmit | 66 min |
| May 9, 7:32 PM CDT | Special Weather Statement | EWX | Mason | 73 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 55 min |
| May 9, 7:55 PM CDT | Special Weather Statement | EWX | Real | 80 min |
| May 9, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 72 min |
| May 9, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 68 min |
| May 9, 8:16 PM CDT | Tornado Warning | EWX | Edwards, Kerr, Real | 44 min |
| May 9, 8:19 PM CDT | Tornado Warning | EWX | Gillespie | 56 min |
| May 9, 8:28 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 9, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Real | 56 min |
| May 9, 9:09 PM CDT | Tornado Warning | EWX | Gillespie | 51 min |
| May 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 54 min |
| May 9, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| May 9, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| May 9, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 48 min |
| May 9, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 65 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 51 min |
| May 9, 11:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 9, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 54 min |
| May 10, 12:31 AM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 10, 1:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| May 10, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 25 min |
| May 10, 3:52 AM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| May 10, 4:23 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 10, 4:24 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 10, 5:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 33 min |
| May 10, 5:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr | 46 min |
| May 10, 6:40 AM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 10, 6:47 AM CDT | Special Weather Statement | EWX | Comal, Hays | 43 min |
| May 10, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 43 min |
| May 10, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 49 min |
| May 10, 7:53 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 52 min |
| May 10, 8:30 AM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 10, 8:38 AM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| May 10, 8:42 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 48 min |
| May 10, 9:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 10, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 46 min |
| May 10, 9:22 AM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| May 10, 9:32 AM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| May 10, 1:03 PM CDT | Special Weather Statement | EWX | Gonzales | 42 min |
| May 10, 1:41 PM CDT | Special Weather Statement | EWX | Terrell | 34 min |
| May 10, 1:44 PM CDT | Special Weather Statement | EWX | Lavaca | 46 min |
| May 10, 2:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| May 10, 2:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 10, 3:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| May 10, 3:54 PM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 10, 4:07 PM CDT | Special Weather Statement | EWX | Real | 53 min |
| May 10, 4:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 10, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 10, 4:56 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 10, 5:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| May 10, 5:15 PM CDT | Special Weather Statement | EWX | Bandera, Kinney, Uvalde | 45 min |
| May 10, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 62 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 52 min |
| May 10, 5:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 10, 5:42 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 10, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 66 min |
| May 10, 5:59 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
| May 10, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 40 min |
| May 10, 6:07 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 10, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 48 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 44 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 67 min |
| May 10, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| May 10, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 51 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.